Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 307-314 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmood M K, Anwar L. The Iteration Digraphs of Lambert Map Over the Local Ring $mathbb{Z}/p^kmathbb{Z}$ : Structures and Enumerations. IJMSI 2022; 17 (2) :307-314
URL: http://ijmsi.ir/article-1-1499-en.html
Let $p$ be prime and $alpha:x mapsto xg^x$, the Discrete Lambert Map. For $kgeq 1,$ let $ V = {0, 1, 2, . . . , p^k-1}$. The iteration digraph is a directed graph with $V$ as the vertex set and there is a unique directed edge from $u$ to $alpha(u)$ for each $uin V.$ We denote this digraph by $G(g, p^{k}),$ where $gin (mathbb{Z}/p^kmathbb{Z})^*.$  In this piece of work, we investigate the structural properties and find new results modulo higher powers of primes.  We show that if $g$ is of order $p^{d} ,1leq d leq k-1$ then $G(g, p^k)$ has $ p^{k-lceil frac{d}{2}rceil} $ loops. If $g = tp+1,~1leq t leq p^{k-1}-1$ then the digraph contains $frac{p^k+1}{2}$ cycles. Further, if g has order $p^{k -1}$ then $G(g, p^{k})$ has $p-1$ cycles of length $p^{k-1}$ and the digraph is cyclic. We also propose explicit formulas for the enumeration of components.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb